# SDR VJ9800248

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902VJ
- Make and model: Doug DC-9-32
- Aircraft serial: 47177
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: 1A34922
- Condition: Corroded
- Location: Bs 937
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME SLICE STA 937 28L IS CORRODED.  REMOVED CORROSION MATERIAL LOSS WAS 90 PERCENT AND BEYOND LIMITS.  REMOVED FLOOR SUPPORT AND SPLICE CAP.  CUT FRAME, FABBED REPAIR OUT OF 7075-0 .050 AND 2 EA SPLICES OUT OF 7075-0.071 AND 0.050.  FABBED REPAIR DOUBLER OUT OF 7075-T-6 .050 DRILLED, DEBURRED, TREATED, AND PRIMED.  INSTALLED REPAIR PART AT STA 932 28L IAW DC-9 51-30-2, 51-10-3, 53-03 PAG 4, 51-10-4.
